# SDR N6WA2012091301

- Difficulty date: September 13, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 19,653 hours, 13,486 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON HINGE MOUNT BOLT CORRODED.  UPON INSPECTION, FOUND BONDING JUMPER MOUNTING HARDWARE AT HINGES 1 & 2 TO BE CORRODED.  REPLACED MOUNTING HARDWARE IAW AMM 20-21-00.  FOUND NO MORE CORROSION ON HINGES.
